# SDR KBM2005F00273

- Difficulty date: September 11, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Aircraft time: 3,170 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 0500846
- Part serial: 200
- Condition: Inoperative
- Location: Air Con Sys
- Part time: 975 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC CONDENSOR WAS INOPERATIVE.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.  (K)
